# SDR CA190527002

- Difficulty date: May 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035360
- Condition: Corroded
- Location: Bs 1000
- Component part number: UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND CORROSION DAMAGE ON CROSS BEAM LOCATED AT FS1000.00 AND RBL41.00. (TC# 20190527002)
